Some characterizations of self-adjoint operators

Kittaneh, Fuad: Some characterizations of self-adjoint operators. In: Acta scientiarum mathematicarum, (47) 3-4. pp. 441-444. (1984)

[img] Cikk, tanulmány, mű

Download (765kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 441-444
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 444. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item